# SDR UPS803198

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON NR 2 PYLON FOOT STOOL FITTING AT LWR I/B CORNER.  REPLACED FITTING PER UPS EO FILE NR DC8-57-0551.
